Spectral asymptotics of nonselfadjoint elliptic differential
Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 727-730
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_6_a0,
author = {K. Kh. Boimatov},
title = {Spectral asymptotics of nonselfadjoint elliptic differential},
journal = {Doklady Akademii Nauk},
pages = {727--730},
year = {1996},
volume = {351},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a0/}
}
K. Kh. Boimatov. Spectral asymptotics of nonselfadjoint elliptic differential. Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 727-730. http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a0/